# SDR GTIA2024030537962

- Difficulty date: March 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,733 hours, 5,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IDLE DECENT FROM 39000 TO 7000 WHEN THE POWER CAME BACK IN THE COCKPIT HAD A MILD MUSTY/ DIRTY SOCK SMELL . FOLLOWED ELIMINATION ODOR/FUMES WITH PACK 1 OFF SMELL WENT AWAY IN 60 SECONDS FA REPORTED NO SMELL-PERFORMED EO 7100-2301 ON W/O 306605, OPS CHECK DONE IN REF W/ AMM 71-00-00-720-811-A. NO FUMES NOTED AT THIS TIME.
